# SDR DALA2023061204744

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 107,359 hours, 15,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 L AFT ENTRY DOOR CAUTION LIGHT ILLUMINATED AFTER LANDING. SLIDE LIGHT DOOR INTERMITTENT. CORRECTIVE ACTION: FWD TO MEL 52-71-01" M" PROCEDURES C/W MEL + PLACARD INSTALLED. (4876451)
